Posted by: Confused | 2012-04-03

Estro-Pause N

Good day

I have been prescribed Estro-Pause N by my doctor because I have been spotting for more than two months.

I am 30 years old and have always had irregular periods most of the times I don’ t get a period at all.

My doctor prescribed the Estro-Pause N because of I have hormonal imbalance. When I started using the tablets my spotting cleared in the second week of using it. I am in the last week of the 28 days tablets and had brown discharge yesterday. I thought it was my period coming but it is still brown discharge today.

Could it be the tablets not working or is it normal?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Sounds like the start of a period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Petronilla | 2016-03-01

I have start using Estropause 4 week ago and now because I am sick and I go to the traditional healer and give water mixed with medicine. Can I stop my Estropause tablets or can I still use it together with traditional medicine? Reply to

Reply to Petronilla
Posted by: Elise | 2015-12-03

I stopped with estro pause but now I get headaches. I am 56 and used it for 5 years with no problems. Is it safe co carry on using it?

Reply to Elise
Posted by: Anonymous | 2015-10-05

no period for 4 months now bleeding as hell 2 months should i go on a pill or what must i do its killing me

Reply to Anonymous
Posted by: cynthia | 2015-03-03

since ive started using Estro pause N I have pick up 5 kgs please advise

Reply to cynthia
Posted by: Candice | 2013-10-25

Hi there I'm a 46 year old woman, that has not been menstruating for the last 2 year now. A month an a half ago my gyni switched me over to Estro-Pause N . The strange thing is that I got my period this morning. After 2 years. Well my question then follows, Is this normal?

Reply to Candice
Posted by: Dilla | 2012-04-19

I don''t know where you got your figures, but as mooesne who has had private medical insurance and now am on Medicare, private does much better. Yes, it is higher priced, but Medicare is far from being free either. We pay a monthly premium for it that totally exceeds $150 a month each and the coverage is horrible. I used to be part of an employer based plan where I paid less than that, and got excellent coverage. The only thing I ever had to pay was a small co pay for doctor and prescriptions.I think the best plans are those offered by employers because they are group plans. Medicare SHOULD BE the largest group plan but the group it covers are those who have the biggest health problems so it is a lot of money.Medicare recipients can get better coverage for less money if they take out a private plan where they can become of a group comprised of all ages. That is actually what Obama was attempting to do with the uninsured in the country. The problem is .those uninsured did not have to pay anything for it at all so that only means that the premiums will go up for everyone else to pay for them.I would happily pay my $150 per month to a group plan to get better coverage.

Reply to Dilla
Posted by: gynaedoc | 2012-04-09

Sounds like the start of a period.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.